# SDR ASOA2016011114427

- Difficulty date: January 11, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED SCREW HOLE AT FS 409.00+98, RBL9.  REMOVED CORROION DAMAGE IAW SRM 51-21-06.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  BEGAIN SPLICE REPAIR IAW SRM 53-00-43.  FINISHED BEAM SPLICE REPAIR IAW SRM 51-21-11, STEPS 11+12, 601-53-31-862 REV A.  COMPLIED WITH ECTC REO 601R-53-31-863.
